# SDR 2003F00462

- Difficulty date: January 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON UPPER TRAILINGE EDGE, NR 6 SLAT WS 629.  TRIMMED OUT DAMAGED AREA OF TRAILING EDGE.  FOUND TO BE WITHIN LIMITS.  ALODINED BARE METAL AT NR 6 SLAT TRAILING EDGE WL 629.  (M)
